# SDR UALA2012110606381

- Difficulty date: November 1, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 48,330 hours, 12,644 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AISLE LIGHT ABOVE SEAT 1K IS INOP.  RELAMPED AND NO HELP.  NEED MORE TIME FOR TROUBLESHOOTING.  APPLIED MEL 3351A. SEC- :FOUND PUSHED BACK PIN ON LIGHT CONNECTOR, RESEATED AND OPS CHECK NORMAL.
